# SDR 2007UALA03303

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 45,115 hours, 16,888 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Unknown
- Location: Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR OPEN WARNING.  MESSAGE RECURRED ON 'SOME' FOLLOWING FLIGHTS. REPLACED FLAP HANDLE SPRING, CLEANED PROX SENSORS AND READJUSTED HANDLE FLAP LINKAGE.  THIS ITEM HAS NOT REAPPEARED OR REPEATED SINCE AUG 21.
